INVESTIGADORES
ANABITARTE Mariano
artículos
JUAN IGNACIO MUSMARRA; ANABITARTE MARIANO; BELLINI MAURICIO
Euclidean Quantum Gravity in a Kerr Black Hole Ergosphere
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Lugar: Berlin; Año: 2022
BELLINI MAURICIO; JUAN IGNACIO MUSMARRA; ANABITARTE MARIANO; P. A. SANCHEZ
Gravitational waves and Hubble tension problem from a new cosmological model with variable time scale
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Lugar: Berlin; Año: 2022
JUAN IGNACIO MUSMARRA; BELLINI MAURICIO; MARIANO ANABITARTE
Quantum thermodynamics in the interior of a Schwarzschild black-hole.
PHYSICA SCRIPTA - (Print); Lugar: Londres; Año: 2021 vol. 96
JUAN IGNACIO MUSMARRA; MARIANO ANABITARTE; MAURICIO BELLINI
Large-scales solitonic back-reaction behavior in power-law inflation and its relationship with dark energy
Physics of the Dark Universe; Lugar: Amsterdam; Año: 2019 vol. 24
JUAN IGNACIO MUSMARRA; MARIANO ANABITARTE; MAURICIO BELLINI
Inflationary expansion of the universe with variable timescale
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Lugar: Berlin; Año: 2018
JUAN IGNACIO MUSMARRA; MARIANO ANABITARTE; MAURICIO BELLINI
Mass density of the Earth from a gravito-electromagnetic 5D vacuum
CANADIAN JOURNAL OF PHYSICS; Lugar: Otawa; Año: 2017
JUAN IGNACIO MUSMARRA; MARIANO ANABITARTE; MAURICIO BELLINI
Large scale solitonic back-reaction effects in pre-inflation
Physics of the Dark Universe; Año: 2017
ANABITARTE MARIANO; BELLINI MAURICIO
Inflation as a White Hole explosion from a 5D vacuum
CANADIAN JOURNAL OF PHYSICS; Lugar: Otawa; Año: 2014
M. ANABITARTE; M. REYNOSO; P. A. SANCHEZ; J. M. ROMERO; M. BELLINI
Testing Extended General Relativity with Galactic Sizes and Compact Gravitational Sources.
ADVANCED STUDIES IN THEORETICAL PHYSICS; Año: 2012 vol. 6 p. 1171 - 1182
PABLO ALEJANDRO SÁNCHEZ; MARIANO ANABITARTE; MAURICIO BELLINI
Dirac equation in a de Sitter expansion for massive neutrinos from modern Kaluza?Klein theory
PHYSICS LETTERS B; Año: 2012 vol. 709 p. 404 - 407
MARIANO ANABITARTE; MAURICIO BELLINIB
Particles and gravitons creation after inflation from a 5D vacuum
The European Physical Journal Plus; Año: 2011 vol. 126 p. 1 - 12
PABLO ALEJANDRO SÁNCHEZ; MARIANO ANABITARTE; MAURICIO BELLINI
Dirac equation for massive neutrinos in a Schwarzschild-de Sitter spacetime from a 5D vacuum.
PHYSICS LETTERS B; Año: 2011 vol. 705 p. 535 - 538
M. ANABITARTE, M. BELLINI, J. E. M. AGUILAR
Scale-invariant scalar metric fluctuations during inflation: non-perturbative formalism from a 5D vacuum
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Año: 2010 vol. 65 p. 295 - 301
M. ANABITARTE, M. BELLINI
A confirmation of agreement of different approaches for scalar gauge-invariant metric perturbations during inflation
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Año: 2009 vol. 60 p. 297 - 301
M. ANABITARTE, M. BELLINI
Non-perturbative scalar gauge-invariant metric fluctuations from the Ponce de Le´on metric in the STM theory of gravity
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Año: 2008 vol. 54 p. 665 - 669
M. ANABITARTE, M. BELLINI
Gauge invariant metric fluctuations in the early universe from STM theory of gravity: Nonperturbative formalism
PHYSICS LETTERS B; Año: 2007 vol. 652 p. 233 - 237
M. ANABITARTE, J. E. M. AGUILAR, M. BELLINI
Inflation field governed universe from NKK theory of gravity:stochastic approach
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Año: 2006 vol. 45 p. 249 - 256
M. ANABITARTE, M. BELLINI
Space-time matter inflation
JOURNAL OF MATHEMATICAL PHYSICS; Año: 2006 vol. 47 p. 42502 - 42502
M. ANABITARTE, M. BELLINI
Scalar metric fluctuations in space–time-matter inflation
PHYSICS LETTERS B; Año: 2006 vol. 640 p. 126 - 134
J. E. M. AGUILAR, M. ANABITARTE, M. BELLINI
Gauge-invariant metric fluctuations from NKK theory of gravity:de Sitter expansion
PHYSICS LETTERS B; Año: 2005 vol. 632 p. 6 - 12
M. ANABITARTE, M. BELLINI
Metric fluctuations and their evolution during inflation
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS; Año: 2004 vol. 34 p. 377 - 381
M. ANABITARTE, M. BELLINI
Inflation field fluctuations from gauge-invariant metric fluctuations during inflation
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS; Año: 2004 vol. 119 p. 615 - 623